# SDR MWEA070003

- Difficulty date: January 13, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N922ME
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 5,859 hours, 3,245 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elevator
- Condition: Frozen
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ELEVATOR IS SLOW TO MOVE FROM FULL NOSE DOWN POSITION AFTER HYD ASSISTS.  DISCREPANCY NOTED AFTER A/C DE-ICED, FLUSHED TAIL WITH TYPE I GLYCOL LUBED CONTROL TABS (LT AND RT) HINGES REF MM 12-24-00, PERFORMED ELEVATOR TRAVEL AND POSITION INDICATION CK PER MM 27-30-00, PG 604, CHECKED GOOD.
